# SDR SWAA2023050242599

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 53,491 hours, 29,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPT. - R1 DOOR ESCAPE SLIDE FWD GIRT BAR HANGER LOOSE.<[01] ADJUSTED PASSENGER COMPT. - R1 DOOR ESCAPE SLIDE FWD GIRT BAR HANGER PER AMM 25-66-00
